# SDR SWAA2023081476743

- Difficulty date: July 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN RH SIDE AT PASSENGER CABIN (8 EA) 2023-443777<[01] REPLACED EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN RH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D(3)(A) AND (C).;[02] REPLACED EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN RH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D(3)(A) AND (C).
